I took plan b on feb 10th (the last day of my period) I was spotting for 2-3 days after i took it, then after that i had a heavy flow for about 3 days. Im supposed to get my period on march 4th(tomorrow) What should I expect? Could I be pregnant? Should I take a pregnancy test? If so, whens the best time?
A test done this early can be a false negative. Plan B can make your period late. You should do a test when your period is a week late and do it first thing in the am. Since plan B isn't as effective as regular birth control, there is a possibility of pregnancy, but plan B is allot of hormones at once and can mess up your cycle too.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2014 • 1 answer
I took Plan b Feb 21 and a week after experienced spotting for about 5 days. My period is already 10
Posted 27 Mar 2015 • 2 answers
Posted 3 Oct 2015 • 1 answer
Posted 26 Apr 2016 • 1 answer
Posted 1 Dec 2016 • 2 answers